# SDR AU980810

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 4085400
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) POWER PACK HYDRAULIC PIPE CRACKED AND LEAKING.  PART TOTAL CYCLES:  44
